Volume 25, 2019
|Number of page(s)||28|
|Published online||05 December 2019|
Ergodic pairs for singular or degenerate fully nonlinear operators
Dipartimento di Matematica, Sapienza Università di Roma,
2 Département de Mathématiques, Université de Cergy-Pontoise, Cergy-Pontoise, France.
* Corresponding author: email@example.com
Accepted: 8 December 2018
We study the ergodic problem for fully nonlinear operators which may be singular or degenerate when the gradient of solutions vanishes. We prove the convergence of both explosive solutions and solutions of Dirichlet problems for approximating equations. We further characterize the ergodic constant as the infimum of constants for which there exist bounded sub-solutions. As intermediate results of independent interest, we prove a priori Lipschitz estimates depending only on the norm of the zeroth order term, and a comparison principle for equations having no zero order terms.
Mathematics Subject Classification: 35J70 / 35J75
Key words: Fully nonlinear equations / degeneracy / ergodic pairs / explosive solutions
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.